MAUDE Adverse Event Report: ARTHREX, INC. REELPASS SUTR LASSO,45° CRV RT; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. REELPASS SUTR LASSO,45° CRV RT; ORTHOPEDIC MANUAL SURG INSTR
Model Number REELPASS SUTR LASSO,45° CRV RT
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported on 09/06/2022 by a sales representative via email that an ar-6069-45r and ar-6069-45l suture lasso implant became stuck and would not deploy.This was discovered during a case with no patient harm.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint device was not received for evaluation.Based off the information provided, the most likely cause for the reported failure can be attributed to user error of the device due to excessive force being used when engaging the wheel.

Brand Name
REELPASS SUTR LASSO,45° CRV RT
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19460404
Report Number1220246-2024-04848
Device Sequence Number6812296
Product Code LXH
UDI-Device Identifier00888867115873
UDI-Public00888867115873
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2024
Device Model NumberREELPASS SUTR LASSO,45° CRV RT
Device Catalogue NumberAR-6069-45R
Device Lot Number10282853
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2022
Initial Report FDA Received Date06/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown